MAUDE Adverse Event Report: ARTHREX, INC. 1.9MM DRILL FOR FIBERTAK; BIT, DRILL

ARTHREX, INC. 1.9MM DRILL FOR FIBERTAK; BIT, DRILL
Model Number 1.9MM DRILL FOR FIBERTAK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-3600nd-4 drill bit broke.This was discovered during a case and broke in the patient.Per facility: "the drill was being used for a labral repair and the drill broke during use due to hard bone quality.No patient was injured during the incident and the procedure was continued with another 1.9mm drill.No fragments were left in the patient and the case was completed successfully.".
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
1.9MM DRILL FOR FIBERTAK
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14194000
Report Number1220246-2022-04787
Device Sequence Number14720958
Product Code HTW
UDI-Device Identifier00888867102002
UDI-Public00888867102002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.9MM DRILL FOR FIBERTAK
Device Catalogue NumberAR-3600ND-4
Device Lot Number14790037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/25/2022
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown